- -

Non-Gaussian Quadrature Integral Transform Solution of Parabolic Models with a Finite Degree of Randomness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Non-Gaussian Quadrature Integral Transform Solution of Parabolic Models with a Finite Degree of Randomness

Show full item record

Casabán Bartual, MC.; Company Rossi, R.; Jódar Sánchez, LA. (2020). Non-Gaussian Quadrature Integral Transform Solution of Parabolic Models with a Finite Degree of Randomness. Mathematics. 8(7):1-16. https://doi.org/10.3390/math8071112

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/163178

Files in this item

Item Metadata

Title: Non-Gaussian Quadrature Integral Transform Solution of Parabolic Models with a Finite Degree of Randomness
Author: Casabán Bartual, Mª Consuelo Company Rossi, Rafael Jódar Sánchez, Lucas Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we propose an integral transform method for the numerical solution of random mean square parabolic models, that makes manageable the computational complexity due to the storage of intermediate information ...[+]
Subjects: Random mean square parabolic model , Laplace transform , Numerical inverse Laplace integration , Numerical simulation , Monte Carlo method
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math8071112
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math8071112
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-89664-P/ES/PROBLEMAS DINAMICOS CON INCERTIDUMBRE SIMULABLE: MODELIZACION MATEMATICA, ANALISIS, COMPUTACION Y APLICACIONES/
Thanks:
This work has been supported by the Spanish Ministerio de Economia, Industria y Competitividad (MINECO), the Agencia Estatal de Investigacion (AEI) and Fondo Europeo de Desarrollo Regional (FEDER UE) grant MTM2017-89664-P.[+]
Type: Artículo

References

Bharucha-Reid, A. T. (1964). On the theory of random equations. Proceedings of Symposia in Applied Mathematics, 40-69. doi:10.1090/psapm/016/0189071

Ernst, O. G., Sprungk, B., & Tamellini, L. (2018). Convergence of Sparse Collocation for Functions of Countably Many Gaussian Random Variables (with Application to Elliptic PDEs). SIAM Journal on Numerical Analysis, 56(2), 877-905. doi:10.1137/17m1123079

Casaban, M.-C., Cortes, J.-C., & Jodar, L. (2018). Analytic-Numerical Solution of Random Parabolic Models: A Mean Square Fourier Transform Approach. Mathematical Modelling and Analysis, 23(1), 79-100. doi:10.3846/mma.2018.006 [+]
Bharucha-Reid, A. T. (1964). On the theory of random equations. Proceedings of Symposia in Applied Mathematics, 40-69. doi:10.1090/psapm/016/0189071

Ernst, O. G., Sprungk, B., & Tamellini, L. (2018). Convergence of Sparse Collocation for Functions of Countably Many Gaussian Random Variables (with Application to Elliptic PDEs). SIAM Journal on Numerical Analysis, 56(2), 877-905. doi:10.1137/17m1123079

Casaban, M.-C., Cortes, J.-C., & Jodar, L. (2018). Analytic-Numerical Solution of Random Parabolic Models: A Mean Square Fourier Transform Approach. Mathematical Modelling and Analysis, 23(1), 79-100. doi:10.3846/mma.2018.006

Casabán, M. C., Company, R., & Jódar, L. (2019). Numerical Integral Transform Methods for Random Hyperbolic Models with a Finite Degree of Randomness. Mathematics, 7(9), 853. doi:10.3390/math7090853

Nouri, K., & Ranjbar, H. (2014). Mean Square Convergence of the Numerical Solution of Random Differential Equations. Mediterranean Journal of Mathematics, 12(3), 1123-1140. doi:10.1007/s00009-014-0452-8

Casabán, M.-C., Cortés, J.-C., & Jódar, L. (2015). A random Laplace transform method for solving random mixed parabolic differential problems. Applied Mathematics and Computation, 259, 654-667. doi:10.1016/j.amc.2015.02.091

Iserles, A. (2004). On the numerical quadrature of highly-oscillating integrals I: Fourier transforms. IMA Journal of Numerical Analysis, 24(3), 365-391. doi:10.1093/imanum/24.3.365

Consuelo Casabán, M., Company, R., Egorova, V. N., & Jódar, L. (2020). Integral transform solution of random coupled parabolic partial differential models. Mathematical Methods in the Applied Sciences, 43(14), 8223-8236. doi:10.1002/mma.6492

Casabán, M.-C., Company, R., Cortés, J.-C., & Jódar, L. (2014). Solving the random diffusion model in an infinite medium: A mean square approach. Applied Mathematical Modelling, 38(24), 5922-5933. doi:10.1016/j.apm.2014.04.063

Casabán, M.-C., Cortés, J.-C., & Jódar, L. (2018). Solving linear and quadratic random matrix differential equations using: A mean square approach. The non-autonomous case. Journal of Computational and Applied Mathematics, 330, 937-954. doi:10.1016/j.cam.2016.11.049

Davies, B., & Martin, B. (1979). Numerical inversion of the laplace transform: a survey and comparison of methods. Journal of Computational Physics, 33(1), 1-32. doi:10.1016/0021-9991(79)90025-1

Ng, E. W., & Geller, M. (1969). A table of integrals of the Error functions. Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences, 73B(1), 1. doi:10.6028/jres.073b.001

Armstrong, J. S., & Collopy, F. (1992). Error measures for generalizing about forecasting methods: Empirical comparisons. International Journal of Forecasting, 8(1), 69-80. doi:10.1016/0169-2070(92)90008-w

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record